# SDR UIEA2019032203630

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge
- Part number: 2242331501
- Condition: Loose
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT CORE COWL PRESS RELIEF DOOR FITS LOOSE WHEN FULLY CLOSED ( REPLACED UPPER AND LOWER HINGES ON PREE RELIEF DOOR IAW SRM 51-40-02 )
